On A 1 -fibrations of subalgebras of polynomial algebras

S. M. Bhatwadekar; Amartya K. Dutta

Compositio Mathematica (1995)

  • Volume: 95, Issue: 3, page 263-285
  • ISSN: 0010-437X

How to cite


Bhatwadekar, S. M., and Dutta, Amartya K.. "On $A^1$-fibrations of subalgebras of polynomial algebras." Compositio Mathematica 95.3 (1995): 263-285. <http://eudml.org/doc/90350>.

author = {Bhatwadekar, S. M., Dutta, Amartya K.},
journal = {Compositio Mathematica},
keywords = {polynomial algebras; -fibration},
language = {eng},
number = {3},
pages = {263-285},
publisher = {Kluwer Academic Publishers},
title = {On $A^1$-fibrations of subalgebras of polynomial algebras},
url = {http://eudml.org/doc/90350},
volume = {95},
year = {1995},

AU - Bhatwadekar, S. M.
AU - Dutta, Amartya K.
TI - On $A^1$-fibrations of subalgebras of polynomial algebras
JO - Compositio Mathematica
PY - 1995
PB - Kluwer Academic Publishers
VL - 95
IS - 3
SP - 263
EP - 285
LA - eng
KW - polynomial algebras; -fibration
UR - http://eudml.org/doc/90350
ER -


  1. [A] T. Asanuma, Polynomial fibre rings of algebras over noetherian rings, Invent. Math.87 (1987) 101-127. Zbl0607.13015MR862714
  2. [A-E-H] S S. Abhyankar, P. Eakin and W. Heinzer, On the uniqueness of the coefficient ring in a polynomial ring, J. Algebra23 (1972) 310-342. Zbl0255.13008MR306173
  3. [B-C-W] H. Bass, E.H. Connell and D.L. Wright, Locally polynomial algebras are symmetric algebras, Invent. Math.38 (1977) 279-299. Zbl0371.13007MR432626
  4. [B-D] S.M. Bhatwadekar and A.K. Dutta, On residual variables and stably polynomial algebras, Comm. Algebra21(2) (1993) 635-645. Zbl0778.13016MR1199695
  5. [G] J.M. Giral, Krull dimension, transcendence degree and subalgebras of finitely generated algebras, Arch. Math.36 (1981) 305-312. Zbl0457.13008MR623141
  6. [H] E. Hamann, On the R-invariance of R[X], J. Algebra35 (1975) 1-16. Zbl0318.13023MR404233
  7. [M] H. Matsumura, Commutative Algebra, 2nd ed. Benjamin (1980). Zbl0441.13001MR266911
  8. [N] M. Nagata, Local Rings. Interscience (1962). Zbl0123.03402MR155856
  9. [O] N. Onoda, Subrings of finitely generated rings over a pseudogeometric ring, Japan J. Math.10(1) (1984) 29-53. Zbl0594.13017MR884429
  10. [R-S] P. Russell and A. Sathaye, On finding and cancelling variables in k[X, Y, Z], J. Algebra57 (1979), 151-166. Zbl0411.13011MR533106
  11. [S] R.G. Swan, On seminormality, J. Algebra67 (1980) 210-229. Zbl0473.13001MR595029

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.